RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 81, Number 3, Pages 385–404 (Mi tmf5380)  

This article is cited in 1 scientific paper (total in 1 paper)

Bilocal variables in the physics of condensed media

N. V. Goncharov


Abstract: The formulation of the statistical physics model problems is given in terms of continual integration over the bilocal variables. By using the stationary phase method the perturbation theory and the corresponding diagram technique are developed. The free energy, the one- and the two-particle spectra of the theory are investigated.

Full text: PDF file (1784 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 81:3, 1280–1293

Bibliographic databases:

Received: 25.08.1988

Citation: N. V. Goncharov, “Bilocal variables in the physics of condensed media”, TMF, 81:3 (1989), 385–404; Theoret. and Math. Phys., 81:3 (1989), 1280–1293

Citation in format AMSBIB
\Bibitem{Gon89}
\by N.~V.~Goncharov
\paper Bilocal variables in~the physics of~condensed media
\jour TMF
\yr 1989
\vol 81
\issue 3
\pages 385--404
\mathnet{http://mi.mathnet.ru/tmf5380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1035679}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 81
\issue 3
\pages 1280--1293
\crossref{https://doi.org/10.1007/BF01018957}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DP21300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5380
  • http://mi.mathnet.ru/eng/tmf/v81/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Goncharov, “Reduction technique with allowance for bound states”, Theoret. and Math. Phys., 88:2 (1991), 809–824  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:162
    Full text:73
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020